# SDR EIAA20121027092

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 94,165 hours, 17,252 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CAVITY D-BEAM AT WS 1140 FOUND ONE EACH UPPER CHORD CRACKED.  LEFT WING L/E CAVITY D-BEAM AT WS 1140 UPPER CHORD REPAIRED AS PER BOEING SRM 57-20-03 FIG 07.
